| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found significant breakages on the image guide bundle, water tightness loss due to a pinhole on the channel tube, water tightness loss due to a pinhole on the connecting tube, water tightness loss due to deformation of the control unit, a chip on the adhesive on the bending section cover, a wrinkle on the connecting tube, the bending angle in the up direction did not meet the standard value due to wear of the angle wire, the channel cleaning brush could not be inserted smoothly due to a dent on the channel tube, a dent and buckling on the connecting tube, and the eyepiece was deformed.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
Event or Problem Description
It was observed that during the device evaluation, the tracheal intubation fiberscope exhibited peeling of the image guide tube coating.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined although it can be presumed that the event was caused by stress of repeated use, external factors, or handling.The event could have been detected/prevented by following the instructions for use: ¿chapter 3 preparation and inspection, 3.2 preparation and inspection of the endoscope¿ inspection of the endoscope.1.Visually inspect the control section for excessive scratching.2.Visually inspect the boot and the insertion tube near the boot for bends, twists or other irregularities.3.Visually inspect the surface of the insertion tube for dents, bulges, swelling, peeling or other irregularities.4.Carefully run your fingertips over the entire length of the insertion tube.Inspect for any protruding objects or other irregularities (see figure 3.2).Olympus will continue to monitor field performance for this device.